# SDR FDEA202507041115

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 12,936 hours, 5,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587695
- Condition: Cracked
- Location: Zone 200
- Part time: 12,936 hours, 5,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SECTION 45 FLOOR PANEL 241YFF WITH SEVERAL CRACKS MDC SECTION 45 FLOOR PANEL 241YFF, WAS REPAIRED I.A.W B767 SRM 53-00-50-2R, FIG 201   SHEET 2, PAR 4.B REV 92.0 APR-15-2025
